# SDR 95ZZZW403

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 344/360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION OF FLOORBEAM SUPPORT BETWEEN BS 344 AND BS 360 TOP FLANGE RBL 12.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-10-1 PAR 4 AND INSTALLED PER SRM 51-30-2.  TOTAL CYCLES 29235.
